MathSciNet Relay Station
MathSciNet bibliographic data
MR1918807 57M27 (55N35)
Graña, Matías Quandle knot invariants are quantum knot invariants. J. Knot Theory Ramifications 11 (2002), no. 5, 673–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement